MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE

MERIT MEDICAL SYSTEMS, INC. BASIXCOMPAK¿; CATHETER-BALLOON INFLATOR, SINGLE-USE
Catalog Number IN4130/K
Medical Device Problem Codes Inflation Problem (1310); Detachment of Device or Device Component (2907); Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during the process of inflation, the handle was found to detach and became disconnected from the device.No patient injury.
 
Additional Manufacturer Narrative
The associated device was not returned to merit medical at the time of the evaluation, however, the customer did provide photo evidence of the handle and retaining cap removed from the syringe barrel.The complaint is confirmed and likely root cause is improper adhesive placement during assembly.A search of the complaint database was performed and one similar complaint for this lot number was found.The device history record was reviewed, and no exception documents were found.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation along with additional units from the same batch.The reported failure, plunger falls out of the inflation device, can be observed.The root cause can be attributed to improper placement of adhesive during assembly.A search of the complaint database was performed and one similar complaint for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
BASIXCOMPAK¿
Common Device Name
CATHETER-BALLOON INFLATOR, SINGLE-USE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23810607
Report Number1721504-2025-00736
Device Sequence Number21179520
Product Code PTM
UDI-Device Identifier00884450637524
UDI-Public00884450637524
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIN4130/K
Device Lot NumberI3204122
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/13/2025
05/06/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date01/14/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown